← Return to Black oily stools?

Discussion
frouke avatar

Black oily stools?

Digestive Health | Last Active: Oct 17 11:53am | Replies (17)

Comment receiving replies
Profile picture for creondave @creondave

Are you taking other supplements or medications that could cause this? I know that Iron made my stools very dark, as do certain foods.

Jump to this post


Replies to "Are you taking other supplements or medications that could cause this? I know that Iron made..."

@creondave, I don’t believe that I was, it happened once and I went over everything that I ingested, my medication is Ativan and Symbicort, neither one is likely to do this. The doctor redid my blood work and was pleased with the hemoglobin levels going up so that was good, I’m troubled by the discomfort below my ribs on the left side and constantly unable to empty my bowels properly or being constipated a lot. He ordered a colonoscopy after the FITT test came back positive.